Publications by the researcher in collaboration with Natalia Fuentes Díaz (9)

2018

  1. Non-formally integrable centers admitting an algebraic inverse integrating factor

    Discrete and Continuous Dynamical Systems- Series A, Vol. 38, Núm. 3, pp. 967-988

  2. Normal Form for a Class of Three-Dimensional Systems with Free-Divergence Principal Part

    Understanding Complex Systems (Springer Verlag), pp. 37-65

  3. Structural stability of planar quasi-homogeneous vector fields

    Journal of Mathematical Analysis and Applications, Vol. 468, Núm. 1, pp. 212-226

2016

  1. Algebraic inverse integrating factors for a class of generalized nilpotent systems

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 287-300

  2. Normal forms for a class of tridimensional vector fields with free-divergence in its first component

    No Lineal 2016. International Conference on Nonlinear Mathematics and Physics: 7-10, 2016. book of abstracts (Juan F.R. Archilla), pp. 24-24

2014

  1. A class of non-integrable systems admitting an inverse integrating factor

    Journal of Mathematical Analysis and Applications, Vol. 420, Núm. 2, pp. 1439-1454

2012

  1. Centers of quasi-homogeneous polynomial planar systems

    Nonlinear Analysis: Real World Applications, Vol. 13, Núm. 1, pp. 419-431